Discussions that mention methadone

Addiction & Recovery board


for scared,

that is great that you are getting to a therapist. i believe you should tell her. it will be a relief i think and a weight off your shoulders. she may be able to really assist in some way or recomend someone.

you need to get out there and do some legwork about addiction and opiate withdrawal and related items. you need to get educated scared. it will have a calming effect on you i promise. instead of being helpless you would be giving yourself bullets to shoot down your addiction problem.

give some thought to a rehab center. you dont have to rush a quick decision. you can get the phonebook out and in the yellow pages look under drug abuse & addiction there you will find many centers for detox and treatment. what you can do is give several a call and ask them to send you information, they should be happy to provide you with this information. i ended up looking in the phonebook to pick out the treatment center where i am at now. i am in a methadone maintenance treatment program. the best idea would be calling and or looking up these centers and their web address. perusing their sites would be a great thing and its free.

when you say i havent stopped or i havent even cutback, that is being out of control. someone who cannot take their medicine repsonsibly. you are only fooling yourself if you think you are going to taper. its simple scared. you make a decision to continue using or decide im stopping this train and getting off now. once you make the decision to stop using then you can do step 1 which is start planning your recovery. you could start by researching detox and treatment centers or doctors who are addiction specialists, anything related to opiate addiction is open to look into. dont limit yourself either. that one small detail could be special. its important not to get frustrated. be patient and in due time thru the work on research you do the answers will come.

PS do not throw the xanax away. continue taking them as prescribed because its an issue when you suddenly cease taking benzodiazipines like xanax. some complications could arise which are potential life threatening in severe cases.

it will happen for you. you dont have to be scared or helpless anymore with a plan for action. :bouncing: